# SDR DALA1133109866

- Difficulty date: May 10, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 73,589 hours, 69,813 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 541 FRAME AT L17R CRACKED AT FASTENER.  CUT OUT DAMAGE AREA 1 1/4 BY 3 3/4 IAW 53-03 FIG 32.  NDT VERIFY DAMAGE REMOVED.  FAB -33 FILLER IAW 53-03 F.32.  MATERIAL .071  7075-0 AND DRILL UP.  HEAT TREATED ON TRAVELER 216DA956.  RECEIVED ANGLE PN SR09530095-5.  DRILL UP IAW 53-03 F.32.  FAB 2 MAT 100 7075T6.  INSTALLED REPAIR IAW 53-03 FIG 32.  ID TAG PER DPS 900-5-1 NR 4 ADD WEIGHT 7.9 OZ
